International Association for Cryptologic Research

International Association
for Cryptologic Research

CryptoDB

Paper: An Infinite Class of Balanced Functions with Optimal Algebraic Immunity, Good Immunity to Fast Algebraic Attacks and Good Nonlinearity

Authors:
Claude Carlet
Keqin Feng
Download:
DOI: 10.1007/978-3-540-89255-7_26
URL: https://www.iacr.org/archive/asiacrypt2008/53500430/53500430.pdf
Search ePrint
Search Google
Conference: ASIACRYPT 2008
BibTeX
@inproceedings{asiacrypt-2008-18286,
  title={An Infinite Class of Balanced Functions with Optimal Algebraic Immunity, Good Immunity to Fast Algebraic Attacks and Good Nonlinearity},
  booktitle={Advances in Cryptology - ASIACRYPT 2008, 14th International Conference on the Theory and Application of Cryptology and Information Security, Melbourne, Australia, December 7-11, 2008. Proceedings},
  series={Lecture Notes in Computer Science},
  publisher={Springer},
  volume={5350},
  pages={425-440},
  url={https://www.iacr.org/archive/asiacrypt2008/53500430/53500430.pdf},
  doi={10.1007/978-3-540-89255-7_26},
  author={Claude Carlet and Keqin Feng},
  year=2008
}